Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Remeron

Posted by torchgrl on December 6, 1999, at 15:06:34

In reply to Re: Remeron, posted by Adam on December 6, 1999, at 12:52:23

My experience with remeron was short, and all I remember is being nearly comatose after I took it and a zombie the rest of the time, and gaining about 10 pounds in as many days. That said, I've read so many posts about how it's helped people tremendously, so obviously there's potential there. They've found that the sedation decreases as the dose INCREASES, so you might talk to your doctor about upping the dose a bit and see what happens. I found the increase in dose to help somewhat, but not enough for me to keep going with it.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:torchgrl thread:16165